# SDR DLM90980803

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Loose
- Location: Mlg Wheel
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON DEPARTURE PUSHBACK, GROUND CREW HEARD LOUD NOISE FROM THE RIGHT MAIN GEAR.  FOUND NR 4 MAIN WHEEL INNER BEARING RACE LOOSE IN WHEEL  CASTING.  REPLACED WHEEL ASSY.
